# SDR GTIA020636

- Difficulty date: June 4, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: SASB00035
- Part serial: 18N00016
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON AT FS Y1057 ANGLE CRACKED.  REMOVED DAMAGE.  FABBED FILLER AND DOUBLER.  INSTALLED.
